# SDR DXTA2008122303418

- Difficulty date: December 20, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N661QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605677
- Aircraft time: 1,952 hours, 1,493 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO PILOT DISENGAGED 5 SECONDS AFTER SELECTING FLAPS TO 15 DEGREES. AUTO PILOT FAIL AMBER LIGHT SHOWED ON PFD'S.
